# SDR HEEA077666

- Difficulty date: January 9, 2002
- Submitted: January 21, 2002
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 8011 · Engine Starter
- Part: Pin
- Condition: Sheared
- Location: Clutch Shaft
- Component: Starter
- Component part number: 214060056103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

250 HOUR INSPECTION, PIN SHEARED IN CLUTCH SHAFT.
